Separability in the strict topology on uniform space setting

  • José Aguayo Universidad de Concepción.
Palabras clave: Topological linear spaces of continuous, differentiable or analytic functions, Vector-valued measures and integration, Ordered topological linear spaces, vector lattices

Resumen

Biografía del autor/a

José Aguayo, Universidad de Concepción.
Departamento de Métodos Matemáticos, Facultad de Ciencias Físicas y Matemáticas.

Citas

[1] Caby, E., Convergence of measures on uniforrn spaces, Dissertation for the Ph.D in Statistics, University of California, Berkeley, 1976.

[2] Cooper, J.A., Saks spaces and applications to Functional Analysis, North-Holland Math. Studes, Notas de Matematica 28, 1978.

[3] Choo, S.A., Strict topologies on space of continuous vector-valued functions, Ph.D Thesis, University of Iowa, (1976)

[4] Fontenot, R.A., Strict Topologies for vector-valued functions, Can. J. Math., vol. 26, 841-853, 1974.

[5] Frolik, M. Z., Measures uniformes, C. R. Acad. Sci., Paris, 277, 105-108, 1973.

[6] Frolik, M. Z., Representation de Riesz des measures uniformes, C. R. Acad. Sci., Paris 277, 163-166, 1973.

[7] Frolik, M. Z., Measures-fine uniform space, Springer-Verlag, Lectures Notes 541, 404-419, 1975.

[8] Fremlin, D., Garling, D. & Haydon, R., Bounded measures on topological spaces, Proc. of London Math. Soc. (3)25, 115-136, 1972.

[9] Isbell, J. R., Uniform spaces, Math. Survey, Amer. Math. Soc., 12, 1964.

[10] Khurana, S., Topologies on space of vector-valued continuous functions, Trans. Amer. Math. Soc., 241, 195-211, 1978.

[11] Khurana, S. and Aguayo J., Vector--valued uniformly continuous functions and uniform measures (submitted).

[12] Pachl, J., Measures as functional of uniformly continuous functions, Pac . J. Math., 82, 515-521, 1979.

[13] Schaefer, H, Topological vector spaces, MacMillan, N. Y., 1966.

[14] Wheeler, R. F., A survey for Baire measures and strict topologies, Expo. Math. 29, 97-190, 1983.
Publicado
2018-04-04
Cómo citar
Aguayo, J. (2018). Separability in the strict topology on uniform space setting. Proyecciones. Revista De Matemática, 15(1), 19-28. https://doi.org/10.22199/S07160917.1996.0001.00002
Sección
Artículos